# SDR REXA2017012300121

- Difficulty date: January 23, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 24,696 hours, 22,258 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING OUT NEAR 10,000' WITH A CLEAN ACFT, A BANG FROM THE RT ENGINE WITH INTENSE VIBRATION. VIBRATION GAUGES WERE DASHED.  RAN QRH FOR SEVERE DAMAGE INFLIGHT. NOTICED REVERSER UNLOCK MESSAGE. DID NOT CLEAR VIBRATION. GROUND INSPECTION SHOWS MISSING NACELLE AND N1 DAMAGE.
R & R THE ENGINE IAW 200-71-00-00.  OPERATIONAL AND LEAK CHECKED GOOD.
